Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation elliptique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8604

  • Page / 345
Export

Selection :

  • and

PROCESSUS DE DIFFUSION ET EQUATIONS DIFFERENTIELLES DEGENEREES EN CERTAINS POINTSSARAFYAN VV.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 4; PP. 738-743; ABS. ANGL.; BIBL. 6 REF.Serial Issue

Asymptotic and other estimates for a semilinear elliptic equation in a cylinderFLAVIN, J. N; KNOPS, R. J; PAYNE, L. E et al.Quarterly Journal of Mechanics and Applied Mathematics. 1992, Vol 45, pp 617-627, issn 0033-5614, 4Article

Elliptic equations with nearly critical growthATKINSON, F. V; PELETIER, L. A.Journal of differential equations (Print). 1987, Vol 70, Num 3, pp 349-365, issn 0022-0396Article

Théorème de la dérivée intérieure pour une équation elliptique faiblement dégénérée du second ordreKAMYNIN, L. I.Matematičeskij sbornik (Moskva). 1985, Vol 126, Num 3, pp 307-326, issn 0368-8666Article

BMO and Lipschitz approximation by solutions of elliptic equationsMATEU, J; NETRUSOV, Y; OROBITG, J et al.Annales de l'Institut Fourier. 1996, Vol 46, Num 4, issn 0373-0956, VII, X-XI, 1057-1081 [28 p.]Article

A symmetrization result for elliptic equations with lower-order termsTROMBETTI, G; VAZQUEZ, J. L.Annales de la faculté des sciences de Toulouse. 1985, Vol 7, Num 2, pp 137-150, issn 0240-2963Article

Uniqueness for elliptic equations when a parameter is largeDANCER, E. N.Nonlinear analysis. 1984, Vol 8, Num 7, pp 835-836, issn 0362-546XArticle

Solutions of Matukuma's equation with finite total massNOUSSAIR, E. S; SWANSON, C. A.Indiana University mathematics journal. 1989, Vol 38, Num 3, pp 557-561, issn 0022-2518, 5 p.Article

Dérivation d'un Min Max et application à la dérivation par rapport au contrôle d'une observation non différentiable de l'état = Differentiability of a Min Max and application to a non differentiable cost function in optimal controlDELFOUR, M; ZOLÉSIO, J.-P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 16, pp 571-574, issn 0764-4442Article

On the elliptic equation Δu=φ(x)eu in the planeUSAMI, H.Hiroshima mathematical journal. 1985, Vol 14, Num 3, pp 571-574, issn 0018-2079Article

On the singularities of singular Sturm-Liouville expansions and an associated class of elliptic P.D.E.'sZAYED, A. I; WALTER, G. G.SIAM journal on mathematical analysis. 1985, Vol 16, Num 4, pp 725-740, issn 0036-1410Article

An integro-differential operator and the associated semigroup of operatorsUENO, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1983, Vol 59, Num 10, pp 465-468, issn 0386-2194Article

Removability of singular sets of harmonic mapsMOU, L.Archive for rational mechanics and analysis. 1994, Vol 127, Num 3, pp 199-217, issn 0003-9527Article

On the inverse conductivity problem with one measurementISAKOV, V; POWELL, J.Inverse problems. 1990, Vol 6, Num 2, pp 311-318, issn 0266-5611Article

Inner/outer iterative methods and numerical Schwarz algorithmsRODRIGUE, G.Parallel computing. 1985, Vol 2, Num 3, pp 205-218, issn 0167-8191Article

Abelian vortices from sinh-Gordon and Tzitzeica equationsDUNAJSKI, Maciej.Physics letters. Section B. 2012, Vol 710, Num 1, pp 236-239, issn 0370-2693, 4 p.Article

A constant rank theorem for solutions of fully nonlinear elliptic equationsCAFFARELLI, Luis; GUAN, Pengfei; MA, Xi-Nan et al.Communications on pure and applied mathematics. 2007, Vol 60, Num 12, pp 1769-1791, issn 0010-3640, 23 p.Article

Critically and the λ-property for elliptic equationsALLEGRETTO, W.Journal of differential equations (Print). 1987, Vol 69, Num 1, pp 39-45, issn 0022-0396Article

Quelques propriétés différentielles des solutions d'équations elliptiques à coefficients mesurablesNADIRASHVILI, N. S.Izvestiâ Akademii nauk SSSR. Seriâ matematičeskaâ. 1985, Vol 49, Num 6, pp 1329-1335, issn 0373-2436Article

A C2-estimate for solutions of complex Monge-Ampère equationsSCHULZ, F.Journal für die reine und angewandte Mathematik. 1984, Vol 348, pp 88-93, issn 0075-4102Article

On the equation Δu+Ke2u=f and prescribed negative curvative in 2MCOWEN, R. C.Journal of mathematical analysis and applications. 1984, Vol 103, Num 2, pp 365-370, issn 0022-247XArticle

The conormal derivative problem for elliptic equations of variational typeLIEBERMAN, G. M.Journal of differential equations (Print). 1983, Vol 49, Num 2, pp 218-257, issn 0022-0396Article

Recent enhancements in Mudpack, a multigrid software package for elliptic partial differential equationsADAMS, J. C.Applied mathematics and computation. 1991, Vol 43, Num 1, pp 79-93, issn 0096-3003, 15 p.Article

Numerische Approximation elliptischer Systeme mit NebenbedingungenDOBROWOLSKI, M.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T656-T658, issn 0044-2267Article

Elliptic equations without positive solutionsREAD, T. T.Journal of differential equations (Print). 1985, Vol 58, Num 3, pp 381-390, issn 0022-0396Article

  • Page / 345